# SDR C2XA02IA192

- Difficulty date: September 12, 2002
- Submitted: September 14, 2002
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING A WEEKLY CHECK IT WAS NOTED THAT THE AISLE PATH LIGHTING FOR POWER SUPPLY 18WL FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE FUSE AT LOCATION 18WL, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOIR RETURN TO SERVICE.
